Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Reason for back pain, hard stomach, body twitching, frequent urination after taking plan B after unprotected sex?

On July 14, I had unprotected sex around 3pm and had my period that same day around 10 something in the morning. The following day I got the Plan B One Step pill around 5pm and took it. Two days after taking it I had lower back pain and my stomach was starting to feel some type of way like it was hard and stuff. These symptoms last like a week or two, I took a number of things to get rid of them. Soon after, I started having body twitches like I feel like my pulse or it feels like a heartbeat all over. It could be my thigh, the right or left side of my stomach, my breast , even my neck . Eventually that stopped then my breasts starting to feel weird. They didn t feel sore to the touch however, when I inhaled in they felt weird. It has been and on and off thing now. I also have been having frequent urination , it use to be in the daytime, now its in the nighttime. I drank cranberry juice and water to help it and it did now, its back. Another thing too is that every morning I have to poop and I don t understand why, literally every morning. Also too my period was due on July 12, 2012 and it is now 9 days late. It is driving me crazy.
Asked On : Tue, 24 Jul 2012
Answers:  0 Views:  98 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor